MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT CYCLOSPORINE

ABBOTT LABORATORIES ARCHITECT CYCLOSPORINE
Catalog Number 01L75-25
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information has been provided.
 
Event or Problem Description
The customer reported false decreased cyclosporine results when processing on the architect i2000sr.The following data was provided: the first patient result had an initial result of 101.10 and a retest result of 62.00.Another patient result (sid (b)(6)) had an initial result of 70.30 and retest result of 39.90.Units of measure were not provided.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An investigation was performed for the customer issue and included a review of complaint text, a review of ticket trending, a review of device history, testing of a retained kit of the likely cause reagent lot, and a review of product labeling.Review of ticket trending and lot search did not identify an increase in complaint activity.No potential nonconformances, deviations, or nonconformances were identified.Testing of a retained kit indicated acceptable product performance.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics' complaint investigation a product deficiency was not identified.

Brand Name
ARCHITECT CYCLOSPORINE
Common Device Name
CYCLOSPORINE
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key8462709
Report Number1415939-2019-00018
Device Sequence Number2818835
Product Code MKW
UDI-Device Identifier00380740001315
UDI-Public00380740001315
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K080751
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2019
Device Catalogue Number01L75-25
Device Lot Number93003M800
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/28/2019
Supplement Date Received by Manufacturer05/01/2019
Initial Report FDA Received Date03/28/2019
Supplement Report FDA Received Date05/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1